# SDR SWAA2021100820024

- Difficulty date: September 18, 2021
- Submitted: October 8, 2021
- Operation: Air carrier
- Aircraft: N906WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36887
- Aircraft time: 45,396 hours, 26,500 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: None
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO FLOOR STRAP AT STA 767 HAS MULTIPLE SPOTS OF CORROSION.  REMOVED CORROSION AT AFT CARGO FLOOR STRAP IAW SRM 51-10-02-OG-0. NOTED MATERIAL LOSS MORE 50%.
